# SDR HALA0800023

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,135 hours, 4,301 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Isolation Valve
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO APU BLEED AIR APU RUNS OK.  OPERATED APU AIR.  NO FAULTS NOTED.  BLEED AIR PRESS NORMAL.  OK FOR SERVICE.  FOUND ISOLATION VALVE OPEN ON ARRIVAL.
